advertisement
Question
Posted by: Anonymous | 2009/05/24

advise

I have a problem similar to the one of " Help Please" regarding bacterial vaginosis. I also have a smelly dischage that occurs after my period. I too have had no negative feedback from my gynea when I was there last. I have had infections before and that usually went together with itchiness or discharge that had a strange texture. With this there is no discomfort and the discharge is very watery. What I would like to know is would taking probiotics help in terms of stabalising any out of wack situations and if so do they intefere at all with the efficacy of birth control pills (' m on Ginette)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Probiotics may help. They will not interfere with the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement